# SDR CA150708001

- Difficulty date: July 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORT NR 1 HYD FLUID HOT CAUTION LIGHT ILLUMINATED, THEN PRESSURE DROPS FROM 3000 TO 2000, QUANTITY NOT CHANGED [AROUND 90%] THEN THEY HAVE TRIED TO PRESSURIZE NR 1 HYD SYS BY STANDBY PUMP BUT IN THE MOMENT THAT PRESSURE STARTED RISING QUANTITY STARTED TO DROP RAPIDLY, SO THEY SWITCHED IT OFF. THEN IN THE FINAL STAGE WHEN THEY SET FLAPS TO 15, ENG HYD PUMP & NR 1HYD ISO VALVE,  QUANTITY DROPS TO 0 IN THE MOMENT WHEN FLAPS ARE SET.
